# SDR SWAA020966

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 62,544 hours, 67,390 cycles
- Engine: Pwa JT8D9
- Engine time: 63,502 hours, 69,926 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 641000
- Part serial: 01011
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,586 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

INFLIGHT SHUT DOWN, DECLARED EMERGENCY, DURING FLIGHT LOST NR 1 ENGINE OIL PRESSURE, SHUT ENGINE DOWN.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
